# SDR DALA2017050803679

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 78,583 hours, 60,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED TAILCONE SUPPORT FRAME BS 1510 CRACKED AT RT LOWER GUIDE PIN.   REMOVED AND REPLACED THE FRAME IAW DWG 9911843-501.
